Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What is the cause for pain in my knee ?

I have severe pain in my knees and will go for a complete knee replacement on May 14. I have had that for three years. I did not eat any chicken for two weeks and suddenly the pain receded. I am so happy but I cannot explain this. Still have pain going up and down the stairs though. I live in Phuket, Thailand and am 81 years old but otherwise in good condition. I swim and walk 4 km every day. Never smoked and drink very little. Thank you so much! Tony
Asked On : Mon, 21 Mar 2011
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  Anonymous's Response
Dear Tony,
Welcome to HealthcareMagic forum,
You can take rhustox 30 4 tabs 4 times in day for 15 days you will definately get relieved.You do not need knee replacement for every case.If you get better and have no complaints then you may stop knee replacement .you may consult your nearest homeopath for further help.

hope this helps for your speedy recovery,
dr jignesh
Answered: Mon, 21 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor